Review: could Uterine fibroids cause Hair loss?
This is a review of Hair loss among 104 people who have Uterine fibroids. We analyze the Uterine fibroids patients by their gender and age, drugs used, and common conditions other than Uterine fibroids. The review is created by eHealthMe based on reports from FDA and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Hair loss (latest reports from 223,842 patients) has been reported by people with high blood pressure, rheumatoid arthritis, high blood cholesterol, multiple sclerosis, depression.
On Feb, 21, 2014: 102 people who have uterine fibroids are studied. Among them, 3 (2.94%) have Hair Loss.
Age of people who have uterine fibroids and experienced Hair loss * :
|Hair loss||0.00%||0.00%||0.00%||33.33%||0.00%||66.67%||0.00%||0.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Uterine fibroids (1 people, 33.33%)
Most common drugs used by these people * :
- Zoladex (2 people, 66.67%)
- Lupron depot (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Uterine fibroids, Hair loss
You can also:
Common treatments for Uterine Fibroids and their efficacy:
Could your drug cause it?
Browse all Uterine fibroids symptoms from A to Z:
Comments from related studies:
From this study (2 days ago):
I had 1 months injection of decapeptyl after taking a month's worth of Esmya to try to shrink a large fibroid pre-op...It's has been 9 weeks since injection and am experiencing lots of bad side effects still, the worst being severe carpal tunnel in left hand and arm as well as hot flushes, severe nausea and stomach problems, dizziness, vertigo, confusion, fatique
From this study (5 days ago):
I am in my 40s and I work in college admissions. Ive never experienced migraines before and have been otherwise healthy. I fell hitting my head and was prescribed this medicine. Using this med had me in the hospital twice, I have severe hair loss, and what the er Dr says is syncope that makes me pass out. The Dr wants to try something new but look at me, in a profession where you're always in the public eye, almost bald and still suffering migraines.This is life altering but is being treated as , just one of those things...its depressing
Kart on Mar, 7, 2014:
Hi I'm male, 24, of Sri Lankan origin but born and raised in the United Kingdom, I'm adding these details as it was requested when attempting to reply to you.
My question is was this on Modafinil/Provigil/Nuvigil and if so which one please?
The comment below you is talking about statin which is a cholesterol reducing drug, so was wondering whether you were talking about the same. Thanks in advance.
From this study (3 weeks ago):
Don't know exactly when I started losing my hair. It became apparent to me early fall, which would have been about 3 months into my wellbutrin and 1 month into my seroquel.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Is a side effect of losartan hair loss?
My doctor took me off Lisinopril due to the cough and put me on Losartan. After about 1 year I noticed hair breakage and hair loss. Can the hair damage be reverse by going back to Lisinopril?
- What medications cause hair loss
Been experiencing hair loss for several months and the loss has increased the last couple of months. My doctor ran thyroid test and it was normal. The loss has been gradual and it is not breaking off, but coming out at the root.
- Has anyone had hair loss due to accutane that was taken 10 or so years ago?
Started extreme shedding in 2001 when I took Accutane
Gradual increase in hair thinning
Now hair is 1/4 of original; could Accutane continue to cause hair loss after 10 years
More questions for: Uterine fibroids, Hair loss
You may be interested at these reviews (what is this?):
- Hair loss, no elevated mood or depression, nausea, tiredness
Due to hair loss I switched over to Morphine. The hair loss goes on. While taking Tramadol for 5 month I've already lost 2/3 of my long and thick hair. In about 3 month I'll be bold - as a woman.
Tramadol elevated my mood. Morphine doesn't. It might even depress me - who knows? Taking 60mg at onc ...
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems ...
More reviews for: Uterine fibroids, Hair loss
Related drug studies for: Uterine fibroids, Hair loss
Recent Uterine Fibroids related drug comparison:
More related comparison studies for: Uterine fibroids, Hair loss
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.